# SDR 99ZZZM540

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE SHROUD LOWER SKIN STIFFENERS, TWO HAVE TAG ANGLE CRACKED AT AFT END, BETWEEN RIBS 8/9.  REPLACED TWO ANGLES ON TE SHROUD LOWER SKIN STIFFENERS BETWEEN RIBS 8/9 AT THIS TIME.
